MathSciNet Relay Station
MathSciNet bibliographic data
MR592157 (82b:65084) 65M10
Crouzeix, Michel Une méthode multipas implicite-explicite pour l'approximation des équations d'évolution paraboliques. (French) Numer. Math. 35 (1980), no. 3, 257–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement